# SDR RAIA960529

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 630 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7282 - RIGHT ENGINE OIL CONTAMINATION LIGHT CAME ON IN-FLIGHT.  MAINTENANCE PERFORMED ENGINE SOAP SAMPLE, AND REPLACED THE RIGHT ENGINE.   (X)
